Jump to content

Photo
Accutane

Accutane And Headaches ?



3 replies to this topic

#1 chlomcg

chlomcg

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 30-October 13

Posted 02 June 2014 - 05:58 PM

I have been taking accutane for about nine months now and have had the normal side effects like dry lips and dry skin but i woke up today with a unbearable headache,which has not gone away all day.I thought it may be another reason for the headaches but then realised it may be due to accutane
Any tips on medication i should take and should i see a doctor
And i have been taking 60mg for the last six months

#2 xtorie

xtorie

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Gender:Female
  • Joined: 01-September 13

Posted 04 June 2014 - 12:09 AM

I don't know if you should see a doctor or not, but I can tell you that I got an absolutely horrible headache when I started taking accutane. It wouldn't go away on its own so I took a large dose of ibuprofen, and it seemed to clear it up. I'd say that if it doesn't go away, you should go to the doctor, especially since there is a small chance of having increased intracranial pressure with accutane.



#3 chlomcg

chlomcg

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 30-October 13

Posted 04 June 2014 - 03:46 PM

Thank you for your reply , they came back today and are unberable so going doctors tomorrow.

#4 markus35

markus35

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 4
About Me
  • Joined: 09-June 14

Posted 10 June 2014 - 07:44 AM

Is a 9 month or longer course normal?  The literature I've read after visiting with my doc says generally a maximum of 20 weeks for a course with an equal or longer break in between a second course if needed.

 

What is your cumulative dose so far?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users